# SDR DALA1134826313

- Difficulty date: April 25, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540 Rbl 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ATTACHMENT CROWN AT BS 540 RBL 76 IN MAIN DECK. S: 3" BY 1" REPAIRED THE DAMAGE PER SRM 53-00-52 R6 REV 79.
